Items where Author is "Soumya, K V"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Prasad, Manjunath K and Sudhakara, G and Soumya, K V (2015) Power of graphs with (2, 2)- bipartition. Advances and Applications in Discrete Mathematics, 16 (1). pp. 51-65. ISSN 0974-1658

Prasad, Manjunath K and Sudhakara, G and Sujatha, H S and Soumya, K V (2014) Matrix product(modul0-2) of graphs. Indian Journal of Pure Applied Mathematics. pp. 851-860.

Prasad, Manjunath K and Soumya, K V and Sudhakara, G Algorithm for identifying (2, 2) -bipartite graphs. Advances and Applications in Discrete Mathematics. ISSN 0974-1658

This list was generated on Sat Jan 22 21:54:50 2022 UTC.